MAUDE Adverse Event Report: MEDELA, LLC BREASTPUMP PNSA STARTER; PUMP, BREAST, POWERED

MEDELA, LLC BREASTPUMP PNSA STARTER; PUMP, BREAST, POWERED
Model Number 57081
Health Effect - Clinical Code Fungal Infection (2419)
Date of Event 02/06/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A replacement pump was sent to the customer.Attempts to contact the customer for further information and the device return have been unsuccessful.It cannot be definitively concluded that the pump caused or contributed to the customer¿s mastitis.Reported issues of mastitis are under investigation in (b)(4).Mastitis is usually a benign, self-limiting infection with few consequences for the suckling infant.The risk of mastitis is higher among women who have breastfed previously, especially those with a history or mastitis." riordan & wambach, 4th ed.P.294: breastfeeding and human lactation.Mastitis requires prompt medical attention for the mother for pain relief and prescription antibiotics to avoid progression to overwhelming sepsis.It cannot be definitively concluded that the pump caused or contributed to the customer¿s thrush.Reported issues of thrush are under investigation in (b)(4).
 
Event or Problem Description
On (b)(6) 2017, the customer reported to a medela customer service representative that the let down button was not working properly on her pump in style breast pump.At that time she also reported that on (b)(6) 2017, she was seen by her physician and had been prescribed doxycillin and was seen again on (b)(6) 2017, and prescribed kflex for a yeast infection.
 
Additional Manufacturer Narrative
The pump was evaluated on 4/3/2017.The kit components were found to be dirty.

Brand Name
BREASTPUMP PNSA STARTER
Common Device Name
PUMP, BREAST, POWERED
Manufacturer (Section D)
MEDELA, LLC
1101 corporate dr
mchenry IL 60050
MDR Report Key6411650
Report Number1419937-2017-00076
Device Sequence Number48183
Product Code HGX
UDI-Device Identifier00020451570815
UDI-Public0100020451570815
Combination Product (Y/N)N
Initial Reporter StateFL
PMA/510(K) Number
K031614
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number57081
Device Catalogue Number57081
Was Device Available for Evaluation? No
Distributor Facility Aware Date03/07/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/07/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/16/2017
Supplement Report FDA Received Date04/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;